# SDR DHL2001806617

- Difficulty date: April 6, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 38917681
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPT. FITTING CRACKED 1/2 INCH AT STA 200 L26R.  REMOVED CRACKED FITTING, CLEANED, TREATED AND PRIMED AREA AND INSTALLED NEW FITTING AT STA 200 L-26RH IAW SRM 51-3-0 PAGE 1, 2,  SRM 51-1-8B.
